MAUDE Adverse Event Report: ZIMMER GMBH AVENIR® MüLLER, STEM, LATERAL, UNCEMENTED, HA, 5, TAPER 12/14; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER

ZIMMER GMBH AVENIR® MüLLER, STEM, LATERAL, UNCEMENTED, HA, 5, TAPER 12/14; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Catalog Number 0106010105
Medical Device Problem Codes Difficult to Insert (1316); Peeled/Delaminated (1454)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in germany.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a primary total hip arthroplasty.During the procedure, the surgery attempted to further advance the femoral stem to correct excessive leg lengthening which resulted in a fissure of the femoral shaft.The stem was removed, and cerclage cables were placed around the shaft.Upon inspection of the explanted stem, the surgeon noted damage to the stem coating; therefore, a new stem of the same size was used.The procedure was completed without further complications.Diligence is completed and no further information on the reported event has been provided.

Brand Name
AVENIR® MüLLER, STEM, LATERAL, UNCEMENTED, HA, 5, TAPER 12/14
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25021654
Report Number0009613350-2026-00226
Device Sequence Number10450808
Product Code LZO
UDI-Device Identifier00889024591004
UDI-Public(01)00889024591004(17)300910(10)3247712
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0106010105
Device Lot Number3247712
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown